# SDR DXTA2016061406258

- Difficulty date: June 17, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N982QS
- Make and model: Cessna 750
- Aircraft serial: 7500182
- Aircraft time: 13,587 hours, 8,424 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 604071
- Condition: Unserviceable
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHEN LANDING GEAR WAS EXTENDED WE GOT 3 GREEN AND 1 RED UNLOCKED LIGHT.  AURAL WARNINGS CAME ON WHEN FLAPS FULLY EXTENDED AND WHEN TLA WAS BROUGHT TO IDLE.  REMOVED RT MAIN LANDING GEAR DOWN LOCK SWITCH P/N 6-0407-1.  INSTALLED AND RIGGED NEW DOWN LOCK SWITCH P/N 6-0407-1 IAW MM 32-30-04.  PERFORMED GEAR SWINGS AND SEALED DOWN LOCK SWITCH.  OPS CHECK GOOD, NO DEFECTS NOTED.
